# SDR UPS04441860

- Difficulty date: January 21, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981477075
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO COMPT - RT STA 820 - STA 840 STRINGER 47 FOUND CORROSION CRACKED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.040 X 1 X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.  CIC APPLIED IAW EO M-5100-2780-E.
